# SDR ASAA2013042994647

- Difficulty date: April 29, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 19,290 hours, 6,054 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 5688
- Condition: Failed
- Location: Right
- Part time: 19,290 hours, 6,054 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PACK HIGH FLOW INHIBIT CHECK WITH RT OFF, LT PACK DID NOT INDICATE GOING TO LOW FLOW WHEN FLAPS 1 WAS SELECTED.  CABIN SHOULD RATE UP,  IT RATED DOWN APPROX 600 FPM.  ACFT GROUNDED.  REPLACED LT PACK FLOW CONTROL AND SHUTOFF VALVE REF AMM 21-51-01. LEAK AND OPS CHECK GOOD REF AMM 21-51-01.  REPLACED LT PACK ACM REF AMM 21-51-04.  ACCOMPLISHED ACM INSTALLATION TEST REF AMM 21-51-04, TEST GOOD.
